# SDR FDEA201412013996

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE ARE NUMEROUS NICKS & SCRATCHES BETWEEN STRINGER 26L & 26R BS 600 T0 620.  NICKS & SCRATCHES REMOVED, FOUND OUT OF LIMITS AT IAW SRM 53-00-01 FIG 101 DETAIL II REV 113.  REPAIRED IAW SRM 53-00-01 FIG 201 REPAIR 15 RVE 113.   REPAIR CLASSIFIED AS MAJOR.
